# SDR CA971125003

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T6
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S1615203016
- Condition: Debonding
- Location: M/R
- Part time: 3,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEBONDING OF POCKET FROM MAIN ROTOR BLADE.  A SECTION 8 INCHES BY 8 INCHES CAME OFF.
